Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 61, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 5:20 AM CDT for Vilas County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 5:20 AM CDT (10:20 UTC)
- Expired
- Jul 21, 2016, 6:21 AM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 152 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:45 AM CDT | TSTM WND DMG | Boulder Junction, WI | NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT MUCH OF THE COUNTY. SOME TREES DOWN ON HOUSES. WIND DAMAGE OCCURRED FROM APPROXIMATELY 515 AM TO 615 AM CDT BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:31 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
900
WUUS53 KGRB 211020
SVRGRB
WIC125-211145-
/O.NEW.KGRB.SV.W.0061.160721T1020Z-160721T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
520 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 645 AM CDT
* AT 520 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MERCER...OR
9 MILES NORTHEAST OF TURTLE FLAMBEAU FLOWAGE...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...
WINCHESTER...ARBOR VITAE...WOODRUFF...CONOVER...
PRESQUE ISLE AND MANITOWISH WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4586 8918 4586 8930
4590 8930 4590 9004 4598 9004 4599 8993
4630 8993
TIME...MOT...LOC 1020Z 259DEG 42KT 4617 9004
HAIL...0.75IN
WIND...60MPH
$$
KURIMSKI4 follow-up statements
047
WWUS53 KGRB 211036
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 AM CDT THU JUL 21 2016
WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
536 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR VILAS COUNTY...
AT 535 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOULDER JUNCTION TO 8 MILES NORTHEAST OF LAC DU
FLAMBEAU...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...
WINCHESTER...ARBOR VITAE...WOODRUFF...CONOVER...
PRESQUE ISLE AND MANITOWISH WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4586 8918 4586 8930
4590 8930 4590 9004 4598 9004 4599 8993
4630 8993
TIME...MOT...LOC 1035Z 260DEG 43KT 4617 8968 4603 8973
HAIL...0.75IN
WIND...60MPH
$$
KURIMSKI080
WWUS53 KGRB 211051
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
551 AM CDT THU JUL 21 2016
WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
551 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR VILAS COUNTY...
AT 551 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF BOULDER JUNCTION TO 11 MILES EAST OF
LAC DU FLAMBEAU...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
EAGLE RIVER AROUND 610 AM CDT.
PHELPS AROUND 625 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE LAND
O LAKES...ST GERMAIN...CONOVER...TROUT LAKE...LAC VIEUX
DESERT...ANVIL LAKE CAMPGROUND...STAR LAKE...SAYNER...ARBOR VITAE
AND WOODRUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4586 8918 4586 8930
4590 8930 4590 9004 4598 9004 4599 8993
4625 8965
TIME...MOT...LOC 1051Z 255DEG 45KT 4608 8944 4597 8964
HAIL...0.75IN
WIND...60MPH
$$
KURIMSKI905
WWUS53 KGRB 211105
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 AM CDT THU JUL 21 2016
WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
605 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHERN VILAS COUNTY...
AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF PHELPS TO 9 MILES EAST OF
SQUIRREL LAKE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...PHELPS...ARBOR VITAE...WOODRUFF...CONOVER...
LAND O LAKES...ST GERMAIN...LAC VIEUX DESERT...
ANVIL LAKE CAMPGROUND AND STAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4586 8918 4586 8930
4590 8930 4590 8993 4599 8978 4600 8965
4620 8938
TIME...MOT...LOC 1105Z 266DEG 29KT 4614 8918 4589 8970
HAIL...0.75IN
WIND...60MPH
$$
KURIMSKI301
WWUS53 KGRB 211121
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 AM CDT THU JUL 21 2016
WIC125-211130-
/O.CAN.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
621 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VILAS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL AND NORTHEASTERN WISCONSIN.
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4586 8918 4586 8930
4590 8930 4590 8993 4599 8978 4600 8965
4620 8938
TIME...MOT...LOC 1120Z 259DEG 42KT 4617 8892 4592 8945
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 21, 3:48 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 348 AM CDT THU JUL 21 2016 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 345 AM CDT Thu Jul 21 2016 A round of thunderstorms this morning...otherwise very warm and humid the next several days. a little cooler and not as humid next week. The main band of westerlies will sag south a bit and deamplify during the period. The warm and very humid air across the area will gradually get displaced to the south by a series of frontal systems and thunderstorm outflows. That will allow temperatures to settle back closer to, but still above, normal levels by early next week. Given the available moisture and numerous opportunities for convection, precipitation amounts for the next week are likely to be above normal. && .SHORT TERM...Today...Tonight...and Friday Issued at 345 AM CDT Thu Jul 21 2016 Large, mature MCS is barreling southeast toward the area from northwest Wisconsin. It is likely to affect the entire forecast area this morning. Morning PoPs were based on radar trends. Severe potential is a little less clear. System may tend to weaken as it arrives. But any upticks in intensity could certainly result in a threat for damaging winds. The forecast becomes much less certain after the MCS moves through. The models that were handling it (and it was certainly a minority of them) suggest it will be the main show and the potential for redevelopment this afternoon and evening is minimal. Hard to completely go with that, so PoPs were trimmed back in the wake of the MCS, but left some 20-30 PoPs in for the afternoon and evening in case there is redevelopment. After the arrival of rain-cooled air with the MCS outflow and having considerable debris clouds to break through, max temps needed to be trimmed. Updated apparent temperatures for the afternoon were marginal at best for a Heat Advisory. After talking things over with the forecaster at MKX, decided to drop the advisory. Friday looks to be a lull in the thunderstorm potential as the boundary sags a little farther south of us with upper flow tilting a little more WNW in advance of shortwave ridging approaching from the west. .LONG TERM...Friday Night Through Wednesday Issued at 345 AM CDT Thu Jul 21 2016 Zonal upper level flow across southern Canada and the northern CONUS is expected during this part of the forecast. Though the models continued to show some differences in the timing of a mid level trough and surface system moving through the area, Saturday night appears to be the most likely time for thunderstorms over the weekend. There should be plenty of time for the atmosphere to destabilize Saturday afternoon ahead of the approaching cold front so it looks like some of the storms will be strong, possibly severe. Highs on Saturday and Sunday will be above normal, but temperatures should be closer to normal for the early part of next week, in the wake of the cold front. The best bet for showers and storms during the rest of the long term forecast looks to be on Wednesday with the approach of the next significant mid level short wave. && .AVIATION...for 12Z TAF Issuance Issued at 345 AM CDT Thu Jul 21 2016 Stratus deck with IFR and some low-end MVFR or IFR ceilings has overspread the NW part of the forecast area. It looks like that will advance across the rest of the area as well. Otherwise, the main aviation hazard will be the thunderstorms this morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT THU JUL 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE. THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE LIMITED. COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING APPROPRIATE PRECAUTIONS TO REMAIN SAFE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES. THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO SOON TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING. LMZ521-522-541>543-221100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A HAZARD...ESPECIALLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY. IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO BOATERS AT TIMES. SKOWRONSKI/MG
In the hours before
Special weather statement, Jul 21, 4:49 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT THU JUL 21 2016
WIZ005-010-018-211100-
LINCOLN WI-ONEIDA WI-VILAS WI-
449 AM CDT THU JUL 21 2016
...STRONG THUNDERSTORMS HEADED FOR VILAS...ONEIDA AND NORTHWESTERN
LINCOLN COUNTIES...
AT 447 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF ODANAH TO NEAR CLAM LAKE TO
NEAR COUDERAY. MOVEMENT WAS EAST AT 50 MPH.
THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI...SQUIRREL LAKE AND WILLOW
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4614 8911 4568 8940 4526 9003 4527 9005
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0947Z 295DEG 45KT 4664 9050 4617 9080 4585 9127
SKOWRONSKIThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:49 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 71 min |
| Jul 21, 5:30 AM CDT | Special Weather Statement | GRB | Lincoln | 90 min |
| Jul 21, 5:54 AM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 21, 6:16 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 89 min |
| Jul 21, 6:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 24 min |
| Jul 21, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Oneida | 40 min |
| Jul 21, 6:49 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Jul 21, 6:54 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 85 min |
| Jul 21, 6:59 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 91 min |
| Jul 21, 7:02 AM CDT | Special Marine Warning | GRB | 118 min | |
| Jul 21, 7:08 AM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 21, 7:13 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 68 min |
| Jul 21, 7:16 AM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 89 min |
| Jul 21, 7:53 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 72 min |
| Jul 21, 7:55 AM CDT | Severe Thunderstorm Warning | GRB | Door | 65 min |
| Jul 21, 8:01 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 52 min |
| Jul 21, 8:12 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 63 min |
| Jul 21, 8:16 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 74 min |
| Jul 21, 8:18 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 21, 8:39 AM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 81 min |
| Jul 21, 3:01 PM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| Jul 21, 3:16 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | GRB | Portage | 40 min |
| Jul 21, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 75 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.